• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Benzos am I at risk for Seizures??

Tkwd

Greenlighter
Joined
Sep 8, 2017
Messages
3
so I've been doing Etizolam [technically not a benzo, I know] on and off for the past 4 months.. I have sometimes binged as little as 100mg in a week but mostly I buy 25-50mg and run out pretty fast. I have never taken it for more than 8 days and always take 3 weeks to a month break. I've never felt a single WD symptom. If I continue this kind of usage [without binging] am I at risk for a seizure?? if so would I likely get the more typical WD symptoms first before getting a seizure? I can still feel the effects of 1mg and anything over 3mg I usually black out / or don't remember anything
 

Speed King

Bluelighter
Joined
Mar 7, 2014
Messages
6,092
Location
Orando, Florida
Etizolam is powerful stuff, in the long run. It all depends. It is a research chemical. You cannot technically compare it to the classical benzodiazepines.

Idk exactly what it's exact method of action is. Most data does not either. As a diazepam user that used most the common benzos and Etizolam 2 mg once, For a lightweigh user, my Etizolam dose 2 mg was strong in comparison to Clonazepam and Diazepam.

Using this theory, for starters, your dose is way to high. Seizure wise is harder. The fact that's it's a RC, exasserbates things further.

In the long run and due to the high dosing, your overall risk of seizures are much higher then a lower, therapitic user.


Where I am concerned, your sporadic usage may complicate things.


More knowledgeable folks will post.
 

Tkwd

Greenlighter
Joined
Sep 8, 2017
Messages
3
Etizolam is powerful stuff, in the long run. It all depends. It is a research chemical. You cannot technically compare it to the classical benzodiazepines.

Idk exactly what it's exact method of action is. Most data does not either. As a diazepam user that used most the common benzos and Etizolam 2 mg once, For a lightweigh user, my Etizolam dose 2 mg was strong in comparison to Clonazepam and Diazepam.

Using this theory, for starters, your dose is way to high. Seizure wise is harder. The fact that's it's a RC, exasserbates things further.

In the long run and due to the high dosing, your overall risk of seizures are much higher then a lower, therapitic user.


Where I am concerned, your sporadic usage may complicate things.


More knowledgeable folks will post.
Thanks for the reply


I'm dumb for doing the amounts I have done but I never really considered Seizures or WD's since I spaced out my usage as much as I did
I read some experiences people had with Etizolam withdrawl and some people who have taken it everyday for a year without WD but then there are people
who have taken it once or twice a week and experience serve WD but I wonder if the people who have gotten severe WD were on any other medication targeting GABA. Hopefully more people with experience can help me out. I just got 100mg today so I'm going to plan on taking it just once or twice a week and then quit for a few months.
 

keeping

Bluelight Crew
Joined
Mar 13, 2014
Messages
4,715
Location
parts unknown
i would have thought that due to your lack of an addiction you would be safe from seizures, them being the result of withdrawing from benzos. and, of course, you aren't dependent thanks to your system, for instance when i was using dailyit took a full 2.5 weeks before i found was actually now dependent on Valium -
but of course, as has already been brought to our attention etizolam is not a benzodiazepine, instead being a theinodiazepine (not to be construed with a theinobenzodiazepine aka olanzapine) and therefore it could quite possibly have some sort of residual build-up or a shorter something or other so, yes, i suppose that where you to fail to recognise the signs of dependence and withdrawal you could hve a seizure.

do you know the signs to look for? ༼ ༎ຶ ෴ ༎ຶ༽ basically: rebound anxiety, insomnia, sweating, lack of appetite and, probably the most telling of all, shaking hands that you physically cannot stop. i was told that as soon as the hands start to go, get yourself down to ER because you're gonna fit pretty soonish.
now;

Using this theory, for starters, your dose is way to high. Seizure wise is harder. The fact that's it's a RC, exasserbates things further.
etizolam is not a true RC like mephedrone and flubromazolam and so on, etizolam (brand name Etilaam, Depas Etizola, Sedekopan, Etizest, etcetc) is actually a medicine in some countries - i believe one of which is Japan - s0 i am sure there is plenty of medical reports, experiments etc etc which will be able to tell you that etizolam possess potent hypnotic qualities and is somewhat similar to other shorter acting benzos like Xanax in that it is rapidly metabolized, but has a lower risk of accumulation than xanax, even after prolonged treatment and also is oxidized quite easily.

so, basically, yes, you are at risk of seizures, anyone who used benzos and/or theinos are - but i would say you are prettty safe.
NOT that that is an excuse to become lax with your precautions, always be vigilant, never take any risks, always keep one eye on the horizon etc etc
 
Last edited:

Tkwd

Greenlighter
Joined
Sep 8, 2017
Messages
3
i would have thought that due to your lack of an addiction you would be safe from seizures, them being the result of withdrawing from benzos. and, of course, you aren't dependent thanks to your system, for instance when i was using dailyit took a full 2.5 weeks before i found was actually now dependent on Valium -
but of course, as has already been brought to our attention etizolam is not a benzodiazepine, instead being a theinodiazepine (not to be construed with a theinobenzodiazepine aka olanzapine) and therefore it could quite possibly have some sort of residual build-up or a shorter something or other so, yes, i suppose that where you to fail to recognise the signs of dependence and withdrawal you could hve a seizure.

do you know the signs to look for? ༼ ༎ຶ ෴ ༎ຶ༽ basically: rebound anxiety, insomnia, sweating, lack of appetite and, probably the most telling of all, shaking hands that you physically cannot stop. i was told that as soon as the hands start to go, get yourself down to ER because you're gonna fit pretty soonish.
now;



etizolam is not a true RC like mephedrone and flubromazolam and so on, etizolam (brand name Etilaam, Depas Etizola, Sedekopan, Etizest, etcetc) is actually a medicine in some countries - i believe one of which is Japan - s0 i am sure there is plenty of medical reports, experiments etc etc which will be able to tell you that etizolam possess potent hypnotic qualities and is somewhat similar to other shorter acting benzos like Xanax in that it is rapidly metabolized, but has a lower risk of accumulation than xanax, even after prolonged treatment and also is oxidized quite easily.

so, basically, yes, you are at risk of seizures, anyone who used benzos and/or theinos are - but i would say you are prettty safe.
NOT that that is an excuse to become lax with your precautions, always be vigilant, never take any risks, always keep one eye on the horizon etc etc
Thanks, this helped. I have 100mg currently so I'm going to take maybe 2mg a couple times this week and put the rest away for a good few months. I always figured I was in the clear if I spaced out my dosages the way I did but I guess it's still risky. Considering I'm not dependent on it but if I ever did - would I go through the normal WD's first before experiencing the more severe ones? [seizures]
 
Top